RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 131, Number 2, Pages 244–260 (Mi tmf328)  

Dynamic Systems Admitting the Normal Shift and Wave Equations

R. A. Sharipov

Bashkir State University

Abstract: We consider wave equations on Riemannian manifolds and investigate wave front dynamics in the semiclassical approximation. The problem of finding wave equations whose wave front dynamics is described by Newtonian dynamic systems admitting the normal shift is solved. A subclass of these dynamic systems that can be defined by modified Lagrange and Hamilton equations is described explicitly.

DOI: https://doi.org/10.4213/tmf328

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 131:2, 651–665

Bibliographic databases:

Received: 15.09.2001

Citation: R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, TMF, 131:2 (2002), 244–260; Theoret. and Math. Phys., 131:2 (2002), 651–665

Citation in format AMSBIB
\Bibitem{Sha02}
\by R.~A.~Sharipov
\paper Dynamic Systems Admitting the Normal Shift and Wave Equations
\jour TMF
\yr 2002
\vol 131
\issue 2
\pages 244--260
\mathnet{http://mi.mathnet.ru/tmf328}
\crossref{https://doi.org/10.4213/tmf328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1932252}
\zmath{https://zbmath.org/?q=an:1055.58014}
\elib{http://elibrary.ru/item.asp?id=13412815}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 131
\issue 2
\pages 651--665
\crossref{https://doi.org/10.1023/A:1015424831734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176246100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf328
  • https://doi.org/10.4213/tmf328
  • http://mi.mathnet.ru/eng/tmf/v131/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:99
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019